# SDR IXXA0500177S

- Difficulty date: January 23, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND FLOORING IN COURIER AREA CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED FASTENERS, FABRICATED NEW FLOOR PANEL, ALODINED, PRIMED, INSTALLED NEW FLOOR PANEL AND FASTENERS IAW DC8 DRAWING 564827, DC8 SRM 51-1-8, 53-2-0, 51-3-0, 51-1-21, AND 53-7-1.
